# SDR AALA20170205004

- Difficulty date: February 5, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N9025B
- Make and model: Airbus A319-115
- Aircraft serial: 6393
- Aircraft time: 6,044 hours, 2,758 cycles
- Engine: Cfmint CFM565B7
- Engine time: 6,044 hours, 2,758 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY DECLARED. MIA-BOG FLIGHT RETURNED TO MIA ACCOUNT LEFT ENGINE STALLS AND VIBRATIONS. OVERWEIGHT LANDING UNEVENTFUL. REMOVED AND REPLACED INTERMEDIATE PRESSURE BLEED CHECK VALVE IAW AMM 36-11-41. OPERATIONAL CHECK GOOD.
